Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Rigidity theorems for primitive Fano 3-folds

Title data

Campana, Frederic ; Peternell, Thomas:
Rigidity theorems for primitive Fano 3-folds.
In: Communications in Analysis and Geometry. Vol. 2 (1994) Issue 2 . - pp. 173-201.
ISSN 1944-9992
DOI: https://doi.org/10.4310/CAG.1994.v2.n2.a1

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: MR1312685
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Nov 2020 10:05
Last Modified: 12 Nov 2020 10:05
URI: https://eref.uni-bayreuth.de/id/eprint/59629